# SDR QXEA2011121601368

- Difficulty date: December 11, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LOWER NACELLE REFUEL/DEFUEL TUBE CRACKED SUPPORT BRACKET WHICH ATTACHES FUEL LINE TO UPPER HORIZONTAL WEB.  REMOVED CRACKED FUEL LINE BRACKET IAW SRM 51-42--05-02-01.  INSTALLED NEW BRACKET IAW SRM 51-42-05-02-01.
